# SDR 06FDEA1293

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE LANDING GEAR WHEEL WELL FWD WALL HAS NUMEROUS SPOTS OF CORROSION ON FR 11.  COMPLIED WITH EA 6-5310-97511 PART 1 AND PART 2.
